# SDR SWIA2020090452249

- Difficulty date: August 1, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BATTERY RIB AT WS53.60 HAS CORROSION ON THE INBOARD SIDE OF THE UPPER ANGLE AT RADIUS (MARKED).  C-CHECK RO 9/1/2020.  REMOVED CORROSION ON LT BATTERY RIB AT WS53.60, REF. CRJ200 SRM. REMOVED UPPER REINFORCEMENT ANGLE AND HI LITES TO FOM, REF. CRJ200 SRM. & INSTALLED UPPER REINFORCEMENT ANGLE REF MHIRJ  REO.
